Rate the Article: Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 112 | Views: 270

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017 | Rating: 6.6 / 10


Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible

Buthainah A. A. Ahmed, Manar Falih Dheyab


Abstract: The aim of this paper is introduced the notion of fuzzy admissible, fuzzy Jaggi contractive and study some results of fuzzy fixed point for fuzzy mapping via fuzzy admissible in Hilbert spaces.


Keywords: fuzzy mapping, fuzzy fixed point, -admissible mapping and Hilbert space


Edition: Volume 6 Issue 7, July 2017,


Pages: 1080 - 1082



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top